# SDR HEEA967216

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal Assy
- Part number: 206040156101
- Condition: Cracked
- Location: M/R Gr Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ACROSS CARBON SEAL. SENT TO MAGNETIC SEAL CORP. FOR INSPECTION AND REPAIR.
